3 doctors weighed in:

Could misusing viagra (sildenafil) cause peyronies or worsen it? I'm not referring to overly aggressive sex or injurious behavior, but rather taking 100mg tabs QE4 hrs but not erections lasting more thn 1 hr

3 doctors weighed in
Dr. John Michel
Family Medicine
1 doctor agrees

In brief: NO

Peyronie's disease is a growth of fibrous tissue in the soft tissue of the penis.
The viagra (sildenafil) does not cause nor worsen the problem. I would however not take so many as you can have significant side effects with this drug . More is not better.

In brief: NO

Peyronie's disease is a growth of fibrous tissue in the soft tissue of the penis.
The viagra (sildenafil) does not cause nor worsen the problem. I would however not take so many as you can have significant side effects with this drug . More is not better.
Dr. John Michel
Dr. John Michel
Thank
Dr. Philip Schwarzman
Emergency Medicine

In brief: Peyronie's

Viagra (sildenafil) can't cause Peyronie's disease.
Your other concerns should be addressed by a Urologist.

In brief: Peyronie's

Viagra (sildenafil) can't cause Peyronie's disease.
Your other concerns should be addressed by a Urologist.
Dr. Philip Schwarzman
Dr. Philip Schwarzman
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
386K people helped
Continue
111,000 doctors available
Read more answers from doctors